# SDR DALA2016042603313

- Difficulty date: April 12, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N900PC
- Make and model: Boeing 757-26D
- Aircraft serial: 28446
- Aircraft time: 60,241 hours, 25,845 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ball Screw
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBD FLAP, OTBD BALLSCREW HAS CORROSION PITTING AROUND THE BALLNUT PINS. REMOVED RT INBD FLAP NR 6 BALLSCREW IAW AMM  27-51-21.  PROCURED RT WING INBD FLAP OTBD BALLSCREW FROM STOCK WILL BE INSTALLED ON T/C 2751-2542.
